# SDR ASAA0752381

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 1,243 hours, 374 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Intermittent
- Location: Hf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIDETONE ON HF1 FROM EITHER SEAT.  HF1 RECEIVES OK.  VOICE & SELCAL OTHER RADIOS WORK OK.  ON CAPT'S SIDE VHF & F/O'S SIDE HF2 WORK OK.  REPLACED NR 1 HF TRANSCEIVER.  GROUND VERIFICATION TEST GOOD, VERIFICATION FLIGHT SATISFACTORY.
